Facebook Pixel

What is going on?!

By December 5, 2014 - 10:25pm
Rate This

I have had my period for two months in a row, regular and on time. I am taking birth control every night, but have never had any side effects other than mood swings the first three months (last June). I started taking atenlol and welbutrin two months ago, also taking chronic migraine medication. I am having horrible abdominal pains, a cheesy white discharge, and diarrhea. I am 18 if that helps with anything

Add a Comment1 Comments


Hi Taylor18,

Thank you for visiting teh EmpowHER community and reaching out with your medical concerns. 

A cheesy white discharge is not normal. This type of discharge may be a sign of a yeast infection or bacterial infection. You should see your doctor for diagnosis and treatment as soon as possible.

The horrible abdominal pains also concern me and you might be suffering from and infection other than a simple yeast infection.

If the pain and diarrhea get worse, seek medical treatment right away, otherwise I'd call your doctor first thing Monday morning.

Taylor 18, will you call your doctor?



December 6, 2014 - 8:38pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.